# SDR 95ZZZX1136

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N120HC
- Make and model: Cessna 550
- Aircraft serial: 5500577
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 57033
- Condition: Burned
- Location: De Fog Blower
- Part time: 2,596 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT THROUGH 14,000 FEET, SMELLED SMOKE IN COCKPIT.  SMELL IS EVIDENT THROUGHOUT THE CABIN.  FOUND ELECTRIC MOTOR ON COCKPIT DEFOG BLOWER HAD BURNED OUT.
